# SDR UALA2012073004114

- Difficulty date: July 28, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 60,728 hours, 7,167 cycles
- Engine: Pwa PW4056
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Controller
- Part number: 1167006144
- Part serial: 202
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT UPPER DECK LIGHTING CONTROL PANEL INOPERATIVE,  REPLACED NR 4 LAC AND RELOADED ACCESS SOFTWARE.
